Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection
Abstract
Keywords
Riemannian submersions, semi-invariant submersions, semi-symmetric non-metric connection, Kaehler manifold
References
- B. O'Neill, The Fundamental Equations of a Submersion, Michigan Mathematics Journal 13 (1966) 458-469.
- A. Gray, Pseudo-Riemannian Almost Product Manifolds and Submersions, Journal of Mathematics and Mechanics 16 (1967) 715-737.
- M. A. Akyol, G. Ayar, New Curvature Tensors Along Riemannian Submersion, Arxiv:2007.07814v1.
- M. A. Akyol, Conformal Semi-Slant Submersions, International Journal of Geometric Methods in Modern Physics 14(7) (2017) 1750114.
- M. A. Akyol, R. Sarı, Semi Slant $ξ^⊥$-Riemannian Submersion, Mediterranean Journal of Mathematics 14 (2017) Article No. 234.
- K. S. Park, R. Prasad, Semi-Slant Submersions, Bulletin Korean Mathematical Society 50(3) (2013) 951-962.
- M. A. Akyol, Y. Gündüzalp, Hemi-Slant Submersions from Almost Product Riemannian Manifolds, Gulf Journal of Mathematics 4(3) (2016) 15-27.
- R. Sarı, M. Akyol, Hemi-Slant $ξ^⊥$-Riemannian Submersions in Contact Geometry, Filomat 34(11) (2020) 3747-3758.
- H. M. Taştan, B. Şahin, Ş. Yanan, Hemi-Slant Submersions, Mediterranean Journal of Mathematics 13(4) (2016) 2171-2184.
- M. A. Akyol, R. Sarı, E. Aksoy, Semi-Invariant $ξ^⊥$-Riemannian Submersions from Almost Contact Metric Manifolds, International Journal of Geometric Methods in Modern Physics 14 (2017) 1750074.